# SDR JJBA2025051249

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 48,995 hours, 32,242 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: 14531554001
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE HINGED MAIN CABIN DOOR EXCESSIVE HARD TO CLOSE AND OPEN. REMOVED AND REPLACED UPPER AND LOWER AFT ROLLER. OPS CHECK SAT.
